# SDR RAIA00205155

- Difficulty date: May 16, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145
- Aircraft serial: 145077
- Aircraft time: 8,611 hours, 7,346 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: HG2010AC02
- Part serial: 99030999
- Condition: Overheated
- Part time: 6,322 hours, 5,527 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

5285-PIT- OVERHEAT INDICATION #2 AHRS. MAINTENANCE REMOVED AND REPLACED #2 AHRS COMPUTER.
